Atoms in the <em class="a-plus-plus">p</em>-localization of Stable Homotopy Category

  • Yu. A. Drozd Ин-т математики НАН Украины, Киев
  • P. O. Kolesnyk


We study p-localizations, where p is an odd prime, of the full subcategories \( {\mathcal{S}}^n \) of stable homotopy category formed by CW-complexes with cells in n successive dimensions. Using the technique of triangulated categories and matrix problems, we classify the atoms (indecomposable objects) in \( {\mathcal{S}}_p^n \) for n ≤ 4(p − 1) and show that, for n > 4(p − 1), this classification is wild in a sense of the representation theory.
How to Cite
Drozd, Y. A., and P. O. Kolesnyk. “Atoms in the <em class="a-Plus-plus">p</Em&gt;-Localization of Stable Homotopy Category”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 4, Apr. 2014, pp. 458–472,
Research articles